# SDR UIEA2023053100548

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 62,423 hours, 28,177 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING LH HORIZONTAL STAB. REAR SPAR LOWER LUG BUSHING REPLACEMENT WAS FOUND LOWER LUG AFT FACE WITH CORROSION( REMOVED CORROSION FROM L/H HORIZONTAL STAB REAR SPAR LOWER LUG AFT FACE I/A/W S/B 737-55-1074 ISSUE R00 DATED 15-AUG-02 FIG 10 PART D SHEET 14 AND PART F SHEET 15 REV 2 DATED 21-JUL-17. LUG FINAL THICKNESS 2.030 IN. AND FOUND WITHIN LIMITS. )
